IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/420

Title: Some Examples of Rigid Representations
Authors: Kostov, Vladimir
Keywords: Monodromy Group
Rigid Representation
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics
Citation: Serdica Mathematical Journal, Vol. 26, No 3, (2000), 253p-276p
Abstract: Consider the Deligne-Simpson problem: give necessary and sufficient conditions for the choice of the conjugacy classes Cj ⊂ GL(n,C) (resp. cj ⊂ gl(n,C)) so that there exist irreducible (p+1)-tuples of matrices Mj ∈ Cj (resp. Aj ∈ cj) satisfying the equality M1 . . .Mp+1 = I (resp. A1+. . .+Ap+1 = 0). The matrices Mj and Aj are interpreted as monodromy operators and as matrices-residua of fuchsian systems on Riemann’s sphere. We give new examples of existence of such (p+1)-tuples of matrices Mj (resp. Aj ) which are rigid, i.e. unique up to conjugacy once the classes Cj (resp. cj) are fixed. For rigid representations the sum of the dimensions of the classes Cj (resp. cj) equals 2n^2 − 2.
Description: *Research partially supported by INTAS grant 97-1644.
URI: http://hdl.handle.net/10525/420
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol26-num3-2000-253p-276p.pdf552.61 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback